# SDR SWIA200921796

- Difficulty date: June 14, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 28,027 hours, 26,459 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MESSAGE.  (FLT 6632)  REPLACED NLG SELECTOR VALVE.
